# SDR SWAA2020041435517

- Difficulty date: April 1, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 59,303 hours, 33,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT CORRODED BS 727 - 847. WL 156 LBL 21. / EVALUATED CORROSION ON ACB L/H FLOOR TO SIDEWALL SUPPORT; BS 727 847; REMOVED .020' FROM ORIG .040'; FOUND TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2; REMOVED DAMAGED SIDEWALL SUPPORT; LOCATED; DRILLED; DEBURRED; AND INSTALLED NEW L/H ACD FLOOR TO SIDEWALL SUPPORT; BS 727 - 847; IAW SRM 51-40-05-0G-0; DWG 146A7500.; DWG 146A7502
